# SDR QXEA0101784

- Difficulty date: November 7, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 9,704 hours, 13,616 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- GOUGE ON UPPER AFT CARGO DOOR.  REPAIRED IAW DHC-8 RD 8-52-029 AND SRM 52-00-16.
